# SDR DL72W951107

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 680 Str 27r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT LETTER CHECK, CORROSION WAS FOUND ON THE SKIN AND STRINGER AT STATION 680, STR 27R.  AN EXISTING REPAIR DOUBLER WAS ALSO REMOVED FROM THE SKIN AT STR 28R.  THE SKIN CUTOUT AT STR 27R IS APPROXIMATELY 4.375 INCH BY 1.75 INCH AND THE CUTOUT AT STR28 R IS 2 INCHES BY 1.375 INCH.  PER B727 SRM 53-10-3, FIG. 1, THE EXISTING REPAIR WAS REPLACED WITH A LARGER REPAIR TO COVER BOTH DAMAGED AREAS.
